# SDR DL72L950625

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5754 · Leading Edge Devices
- Part: Nose Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, NR 7 SLAT I/B ACTUATOR NOSE RIB CRACKED .1250 INCH.  REPAIRED PER B727 MM 57-54-0 PG 803.
